# SDR CA010313015

- Difficulty date: March 4, 2001
- Submitted: March 13, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 26,230 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347
- Condition: Failed
- Location: Hyd System
- Part time: 13,770 hours, 4,865 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) HYDRAULIC PUMP FAILED CAUSING FAILURE OF NR 1 HYDRAULIC SYSTEM.
